# SDR DALA2018013100631

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 104,883 hours, 14,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 33G IS BROKEN OUT FROM SEAT CLOSE OUT PANEL, REATTACHED 33G EMERGENCY LIGHT PATH TO SEAT AND SECURED.
